RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 1, страницы 26–46 (Mi rcd306)  

Linear Hamiltonian Systems: Quadratic Integrals, Singular Subspaces and Stability

Valery V. Kozlov

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: A chain of quadratic first integrals of general linear Hamiltonian systems that have not been represented in canonical form is found. Their involutiveness is established and the problem of their functional independence is studied. The key role in the study of a Hamiltonian system is played by an integral cone which is obtained by setting known quadratic first integrals equal to zero. A singular invariant isotropic subspace is shown to pass through each point of the integral cone, and its dimension is found. The maximal dimension of such subspaces estimates from above the degree of instability of the Hamiltonian system. The stability of typical Hamiltonian systems is shown to be equivalent to the degeneracy of the cone to an equilibrium point. General results are applied to the investigation of linear mechanical systems with gyroscopic forces and finite-dimensional quantum systems.

Ключевые слова: Hamiltonian system, quadratic integrals, integral cones, degree of instability, quantum systems, Abelian integrals

Финансовая поддержка Номер гранта
Российская академия наук - Федеральное агентство научных организаций 01
This work was carried out within the framework of the scientific program of the Presidium of the Russian Academy of Sciences 01 “Fundamental Mathematics and its Applications”.


DOI: https://doi.org/10.1134/S1560354718010033

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34A30
Поступила в редакцию: 27.10.2017
Язык публикации: английский

Образец цитирования: Valery V. Kozlov, “Linear Hamiltonian Systems: Quadratic Integrals, Singular Subspaces and Stability”, Regul. Chaotic Dyn., 23:1 (2018), 26–46

Цитирование в формате AMSBIB
\RBibitem{Koz18}
\by Valery V. Kozlov
\paper Linear Hamiltonian Systems: Quadratic Integrals, Singular Subspaces and Stability
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 1
\pages 26--46
\mathnet{http://mi.mathnet.ru/rcd306}
\crossref{https://doi.org/10.1134/S1560354718010033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3759968}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000424267100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85041419489}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd306
  • http://mi.mathnet.ru/rus/rcd/v23/i1/p26

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:73
    Литература:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018